Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes increased heart rate after waking up in the morning?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1552 Questions
Question
Hello. I did the blood and urine tests. Everything is normal according to the doctor. I can not still explain this feeling. I wake up in the morning with heart rate high and my body warm like fever and a bit of weakness.
Posted Sat, 23 Aug 2014 in Healthy Living
 
 
Answered by Dr. Vaishalee Punj 5 days later
Brief Answer:
It seems like an infection

Detailed Answer:
Hi again


I still think its a type of infection. Do you have dry skin, sore throat with white phlegm, loose motions etc. Did you try drinking cleaner water (from reverse osmosis technique) and hygienic food?

It may be candida overgrowth. This is generally seen post-antibiotic use. High thyroid can also be there. A persistent viral infection can be there.

Please upload your test reports. You can get a photocopy of the same from your physician and upload.

Dr Vaishalee


Above answer was peer-reviewed by
 
Follow-up: What causes increased heart rate after waking up in the morning? 6 hours later
I normally have phlegm from the mouth. Maybe I have to do another test. I will try and get the test reports to you. Can aphrodisiacs cause high BP?
 
 
Answered by Dr. Vaishalee Punj 8 hours later
Brief Answer:
Aphrodisiacs can cause high BP

Detailed Answer:
Hi

Aphrodisiacs can cause high BP. Let me know the names of aphrodisiacs, if you are taking any?

Dr Vaishalee
Above answer was peer-reviewed by
 
Follow-up: What causes increased heart rate after waking up in the morning? 45 minutes later
For about six months now, I have not taken any. There is one I can remember is REYOUTH. It should be from China.
 
 
Answered by Dr. Vaishalee Punj 8 hours later
Brief Answer:
It is a herbal medicine

Detailed Answer:
Hi

Reyouth is a herbal medicine. Herbal medicines are usually not backed by enough research. They may have some known and unknown side effects. This medicine's side effects have come forward as occasional case reports.

Now that you are not taking it, I would suggest that you stay away from it. It may have directly or indirectly caused the blood pressure to become high.

Dr Vaishalee
Above answer was peer-reviewed by
 
Follow-up: What causes increased heart rate after waking up in the morning? 43 minutes later
Sorry I am asking this. Do you think VIAGRA is better? Most times I need an aphrodisiacs to support myself. Also there is this hospital in XXXXXXX that claims to cure High blood pressure. The name is OMSHREE SIDHA HOSPITAL. What do you think? I would do anything to get rid of this. I am asking so many questions which your website has cautioned me because it is my first time to report this case. Thank you.
 
 
Answered by Dr. Vaishalee Punj 2 hours later
Brief Answer:
Viagra lowers BP slightly

Detailed Answer:
Hi

Viagra lowers BP slightly. So I think it would be a better choice.

Omshree sidha hospital is an ayurvedic hospital. I trust ayurveda myself. In case I get some health issues, I always try ayurveda long with allopathic medicine. But I take these medicines only for short term. I also think that manufacturers of herbal or ayurvedic medicines boast of miraculous cure. I personally disagree. They may make it better for sometime. Ayurveda is worth trying.

Ayurveda is also available in some places in western countries.

Mostly your BP is not that high to get you worried.

Dr Vaishalee
Above answer was peer-reviewed by
 
Follow-up: What causes increased heart rate after waking up in the morning? 2 hours later
I will be visiting London soon and I will try. I'm still taking ZESTRIL medication, one tablet a day. But there is this sensation I normally feel in my head from time and time. My BP is within range and most times I feel like vertigo or imbalance or rotating. Thank you for all your answers. They are superb and well explained.
 
 
Answered by Dr. Vaishalee Punj 40 hours later
Brief Answer:
TSH for thyroid

Detailed Answer:
Hi again

Thyroid can be checked with blood TSH levels. If this is abnormal, then T3 and T4 are checked.

Regarding sensation in the head and vertigo, it can be caused by many factors including brain lesions, lesions in ear nose and throat, cervical vertebrae, medicines, etc. When did your vertigo start? What do you think is causing it? Before we label it on medicine use, we should rule out other causes. If zestril is responsible, you may need to switch to another medicine.

I have seen people go for many tests before finding a cause. Many times they are not able to find a cause. Even if a cause is found, sometimes it is not treatable. Thus lifestyle management of this condition plays an important role. You need to take precautions. Avoid sudden movements of the head. Avoid driving and operating heavy machinery. Get up slowly from lying down position.

Hope it helps.

Dr Vaishalee

Above answer was peer-reviewed by
 
Follow-up: What causes increased heart rate after waking up in the morning? 5 hours later
Thank you Dr. I think this spinning attempt started when I started medication. Please can I take any medication if you suspect infection. Can you recommend any?
 
 
Answered by Dr. Vaishalee Punj 14 hours later
Brief Answer:
You can try amoxicillin-clavulanate

Detailed Answer:
Hi again

You can try a combination of amoxicillin-clavulanate (augmentin) in the dose of 500 mg twice a day for atleast 3 days. You will need a written prescription for this medicine.

Also see a doctor to switch to another BP medicine.

Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor